Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea while on medication for epilepsy?

age 37 years, female, height 5 feet, weight 67kg, post TB suffering from epilepsy from the last 16 years. drugs currently in use are dothiepin hydrocholride 25mg, carbamazepine 200mg, phenobarbitone. the patient is now fine but currently she suffer from nausea from last one year.
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Yes, these medications can cause nausea. Take tablet Ondem 4 mg whenever required and get the following tests done:
LFT
Creatinine

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dosulepin


What causes nausea while on medication for epilepsy?

Hi, Yes, these medications can cause nausea. Take tablet Ondem 4 mg whenever required and get the following tests done: LFT Creatinine Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist